# SDR REXA201100663

- Difficulty date: October 14, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,014 hours, 16,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CAP ANGLE CRACKED AT 4 LOCATIONS LBL 9, LBL 18, RBL 9, RBL 18.  WEB CRACKED AT BL 18.  REPAIRED IAW PA53-0025 AND BOMBARDIER REOS 601R-53-41-260 E AND 601R-53-41-609 B.
